Good Afternoon. I am a 25 year old male who is experencing problems getting and keep an erection. I am on citalopram 1o mg once a day. The problem is that when my girlfriend and she and I are in bed. hile she is payling with me down there i can never seem to get hard or ejaculate. I have noticed the same sorta problem when i am masterbating at home, it sometimes takes a while to come to fully erect and then i loose it right after i cum. Is the problem my medicine or could it be something else? I am
Welcome to ehealthforum.
Once you have an ejaculation, the hardness or the erect state will go off (it is natural). This is due to the blood getting back into the veins and draining out form penis. The Citalopram that you are taking is claimed to have effect of increasing libido, but some men do experience sexual dysfunction while being on it, the problems include maintaining erection and having ejaculation. If the problem you face is continued, then discuss about getting your medication changed to alternative one to help with control of your symptoms and not affect your sexual life.
Masturbation itself can lead to erectile dysfunction and premature ejaculation problems. Avoid overmasturbation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Erectile Dysfunction , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.